# SDR CHQA201100399

- Difficulty date: October 7, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,997 hours, 21,988 cycles
- Engine: Allsn AE3007A
- Engine time: 25,224 hours, 21,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT FLOOR PROXIMITY EMERGENCY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEARED THE DEFERRAL ON 11/13/2011 BY REPLACING THE EMERGENCY LIGHT STRIP AT ROW 8. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
